# SDR DALA2024012501137

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 13,357 hours, 5,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3097, WHILE WORKING AMDS CARD 2561-4001-2L, FOUND EPSU 12WL FAULTING. CORRECTIVE ACTION: REPLACED EPSU 12WL. (LP 5038166)
